# SDR AALA980280

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: D128
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - FLT 1041 - DURING APPROACH SFO, GEAR WAS EXTENDED AND THE LEFT MAIN GEAR INDICATED IT WAS NOT DOWN AND LOCKED.  CREW ACCOMPLISHED ALTERNATE GEAR EXTENSION AND LANDED SFO WITHOUT FURTHER INCIDENT.  AIRCRAFT GEAR WAS PINNED AND THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE PERFORMED A BITE CHECK OF THE PROXIMITY BOX WITH NO FAULTS NOTED.  AS A PRECAUTIONARY, THE LEFT DOWN LOCK SENSOR WAS CHANGED AND THE GEAR OPERATED NORMALLY WHEN CYCLED SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
